Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have really bad anxiety, please suggest

My anxiety is not good when I get upset my hands tingle and all kinds of weird stuff. The dr tried to give me meds but i'm to scared to take them. I have no clue how to relax. My heart races,my stomach hurts, my hands or feet tingle and I freak. I really need help. I do go to a counsler but it doesn't help that much. Does anyone have a sugestions.
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
YES I DO, I HAVE HAD ANXIETY ATTACKS ALL MY LIFE AND JUST LIKE YOU I WAS AFRAID OF MEDS. IT GOT TO THE POINT I HAD OVER 50 SEVERE ATTACKS A DAY. I DROVE MY POOR SISTER NUTS. I JUST KNEW I WAS DYING OR HAVING A HEART ATTACK. SHE WAS THE ONLY ONE I HAVE REALLY TRUSTED AND SHE GOT ME TO GO TO THE DOCTOR, WHOM IN TURN PUT ME ON ZOLOFT AND ANTIVAN (FOR BREAK THUR ATTACKS) I TOOK THE ZOLOFT ONCE A DAY AND MY SISTER WOULD SIT WITH ME A COUPLE OF HOURS EVERY TIME, SO I WOULD KNOW IF I WAS GOING TO HAVE A REACTION SHE WOULD BE THERE TO GET ME HELP. AFTER THE 3RD WEEK I WAS FINE WITH TAKING THEM, I DIDN'T CARE DIDN'T BOTHER ME A BIT. I AM STILL ON ZOLOFT 10 YEARS LATER, AND MY LIFE IS GOOD. WHAT YOU NEED IS A BUDDY SYSTEM LIKE I HAD TILL THE MEDS GET IN YOUR SYSTEM AND YOU CAN STAND ALONE. NOW GRANT YOU IT MAKES YOU TRIED AND STOMACH A LITTLE UPSET FOR ABOUT 2 WEEKS BUT THAT ALL GOES AWAY. LIFE IS TO SHORT TO LIVE LIKE THAT. TIME FOR YOU TO ENJOY. FIND YOUR BUDDY AND GET STARTED DOWN THE ROAD TO A NORMAL LIFE
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been on several medications for anxiety and I ve had bad reactions to them is there anything else I could do to lower my anxiety \

doctor1 MD

hi my name is mamie, i have very bad anxiety ,so bad i have gone from the fitness [i wish i jad your body at 39] to 155 because i have not left the house for years all because i can not stand to be away ; a bad traumatic experiences & i do not know how to go anywhere without some kind of medication that helps my nerves and there is NOT ONE DOC that will help me. what can i do doc?

doctor1 MD

My Dad does not deal with change well at all. He is currently having some anxiety that gets really bad at times and then when I can keep him busy - not so bad. He has some problems sleeping. He refuses to take anything that will be habit forming. Can you offer advise? Thank you!!!

Recent questions on  Anxiety

doctor1 MD

Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die

doctor1 MD

I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?